# SDR SWAA2020102923590

- Difficulty date: October 16, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 46,549 hours, 27,832 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LEADING EDGE FAIRING INBOARD RIB NR 3 IS CRACKED AT FASTENER TAIL ATTACHED CHORD, MARKED DOT.  REMOVED AND REPLACED INBOARD RIB NR 3 AT LEFT HORIZONTAL STAB LEADING EDGE, PER REF B737 SRM 51-40-02-06-0.
